# SDR SWAA2024093040812

- Difficulty date: September 24, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8770Q
- Make and model: Boeing 737-8
- Aircraft serial: 67517
- Aircraft time: 6,339 hours, 3,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD L1 EXTERNAL EMERGENCY LIGHT OUT<[01] REMOVED AND REPLACED M1675 BATTERY CHARGER AND BATTERY PACK IAW AMM 33-51-06 OPS CHECK GOOD
